PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Corrigendum to “Tautness for sets of multiples and applications to $\mathcal B$-free dynamics” (Studia Math. 247 (2019), 205–216)

Volume 258 / 2021

Gerhard Keller Studia Mathematica 258 (2021), 235-237 MSC: Primary 37A44, 37B05; Secondary 11B05. DOI: 10.4064/sm201223-4-1 Published online: 18 February 2021

Abstract

A gap in a proof is filled and the statements of Corollary 1 and two technical results are corrected.

Authors

  • Gerhard KellerDepartment of Mathematics
    University of Erlangen-Nuremberg
    91058 Erlangen, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image